`a`
Related Articles
1

Invariant measures for complex-valued dissipative dynamical systems and applications

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 6, Pages : 2427 - 2446, 2017

Xin Li - (email), Wenxian Shen - (email), Chunyou Sun - (email)

 Abstract       References       Full Text      Related Articles

2

The influence of magnetic steps on bulk superconductivity

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6623 - 6643, 2016

Wafaa Assaad - (email), Ayman Kachmar - (email)

 Abstract       References       Full Text      Related Articles

3

Ghosts of bump attractors in stochastic neural fields: Bottlenecks and extinction

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 7, Pages : 2211 - 2231, 2016

Zachary P. Kilpatrick - (email)

 Abstract       References       Full Text      Related Articles

4

Stochastic dynamics of 2D fractional Ginzburg-Landau equation with multiplicative noise

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 2, Pages : 575 - 590, 2015

Shujuan Lü - (email), Hong Lu - (email), Zhaosheng Feng - (email)

 Abstract       References       Full Text      Related Articles

5

Deriving amplitude equations via evolutionary $\Gamma$-convergence

Discrete and Continuous Dynamical Systems  Volume 35, Issue 6, Pages : 2679 - 2700, 2014

Alexander Mielke - (email)

 Abstract       References       Full Text      Related Articles

6

The nonlinear Schrödinger equation created by the vibrations of an elastic plate and its dimensional expansion

DCDS Supplements  Volume 2013, Issue special, Pages : 415 - 426, 2013

Shuya Kanagawa - (email), Ben T. Nohara - (email)

 Abstract       References       Full Text      Related Articles      

7

Topological entropy by unit length for the Ginzburg-Landau equation on the line

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 647 - 662, 2013

N. Maaroufi - (email)

 Abstract       References       Full Text      Related Articles

8

On the stability of periodic orbits in delay equations with large delay

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 3109 - 3134, 2013

Jan Sieber - (email), Matthias Wolfrum - (email), Mark Lichtner - (email), Serhiy Yanchuk - (email)

 Abstract       References       Full Text      Related Articles

9

Entropy by unit length for the Ginzburg-Landau equation on the line. A Hilbert space framework

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1253 - 1267, 2011

O. Goubet - (email), N. Maaroufi - (email)

 Abstract       References       Full Text      Related Articles

10

Gamma-convergence of gradient flows on Hilbert and metric spaces and applications

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1427 - 1451, 2011

Sylvia Serfaty - (email)

 Abstract       References       Full Text      Related Articles

11

Existence of chaos in weakly quasilinear systems

Communications on Pure and Applied Analysis  Volume 10, Issue 5, Pages : 1331 - 1344, 2011

Y. Charles Li - (email)

 Abstract       References       Full Text      Related Articles

12

Bifurcation of a limit cycle in the ac-driven complex Ginzburg-Landau equation

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 1, Pages : 129 - 141, 2010

Qiongwei Huang - (email), Jiashi Tang - (email)

 Abstract       Full Text      Related Articles

13

Amplitude equations close to a triple-(+1) bifurcation point of D4-symmetric periodic orbits in O(2)-equivariant systems

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1357 - 1380, 2006

Juan Sánchez - (email), Marta Net - (email), José M. Vega - (email)

 Abstract       Full Text      Related Articles

14

Phase pattern in a Ginzburg-Landau model with a discontinuous coefficient in a ring

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 149 - 168, 2005

Satoshi Kosugi - (email), Yoshihisa Morita - (email)

 Abstract       Full Text      Related Articles

15

A complete bifurcation diagram of the Ginzburg-Landau equation with periodic boundary conditions

Communications on Pure and Applied Analysis  Volume 4, Issue 3, Pages : 665 - 682, 2005

Satoshi Kosugi - (email), Yoshihisa Morita - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

16

Gevrey regularity and approximate inertial manifolds for the derivative Ginzburg-Landau equation in two spatial dimensions

Discrete and Continuous Dynamical Systems  Volume 2, Issue 4, Pages : 455 - 466, 1996

Boling Guo - (email), Bixiang Wang - (email)

 Abstract       Full Text      Related Articles